

Panadol Children's Suspension 1-6 Years

Panadol Chewable Tablets

Panadol Children’s Suspension 1-12 Years

Panadol with Optizorb

Panadol Mini Caps

Panadol Soluble

Panadol Extra with Optizorb

Panadol ActiFast

Panadol Cold & Flu Hot Remedy

Panadol Cough & Cold

Panadol SinusMAX

Panadol Cold Relief PE

Panadol Extend

Panaflex Patch

Panadol Menstrual

Panadol Cold Relief PSE
Compare Now (0/5)
- Product
- Format
- Age
- Key Features
- Ingredients


Panadol Children's Suspension 1-6 Years
- Suspension
- 1-6 Yrs
- Gentle on the Stomach
- Active Ingredient: 120 mg/5 ml Paracetamol
- No Alcohol.
- No Aspriin.


Panadol Chewable Tablets
- Chewable Tablets
- 2-12Yrs
- Gentle on the Stomach
- Active Ingredient: 120 mg Paracetamol


Panadol Children’s Suspension 1-12 Years
- Suspension
- 6 -12 Yrs
- Gentle on the Stomach
- Active Ingredient: 250 mg/5ml Paracetamol


Panadol with Optizorb
- Caplets
- 12+ Yrs
- Quicker Absorption
- Active ingredient: 500mg Paracetamol


Panadol Mini Caps
- Caplets
- 12+ Yrs
- Easier to Swallow
- Active ingredient: 500mg Paracetamol
- No gluten, lactose or sugar


Panadol Soluble
- Effervescent Tablets
- 12+ Yrs
- Quicker Absorption
- Active ingredient: 500mg Paracetamol


Panadol Extra With Optizorb
- Caplets
- 12+ Yrs
- Fights Tough Pain
- Active ingredient: 500mg Paracetamol, 65mg Caffeine


Panadol ActiFast
- Caplets
- 12+ Yrs
- Absorbed 2x Faster
- Active ingredient: 500mg of Paracetamol.


Panadol Cold & Flu Hot Remedy
- Powder Sachet
- 12+ Yrs
- Hot Drink
- Active ingredient: 750mg Paracetamol, 10mg Phenylephrine HCI, 60mg Vitamin C


Panadol Cough & Cold
- Caplets
- 12+ Yrs
- Multi-Symptomatic Relief
- Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI, 100mg Guaiphenesin


Panadol SinusMAX
- Caplets
- 12+ Yrs
- Sinus Pain
- Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI


Panadol Cold Relief PE
- Caplets
- 12+ Yrs
- Relief of Cold & Flu Symptoms
- Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI


Panadol Extend
- Caplets
- 12+ Yrs
- Long-Lasting Relief
- Active ingredient: 665mg Paracetamol


Panaflex Patch
- Patch
- 12+ Yrs
- Back Pain Remedy
- Active ingredient: 1.5% w/w Glycol Salicylate, 1.0% w/w L-Menthol, 0.5% w/w DL-Camphor, 0.3% w/w DL-α- Tocopherol Acetate (Vitamin E)


Panadol Menstrual
- Caplets
- 12+ Yrs
- Relief Period Pain
- Active ingredient: 500mg Paracetamol, 25mg Pamabrom


Panadol Cold Relief PSE
- Caplets
- 12+ Yrs
- Relief of Blocked and/or Runny Nose and Other Cold Symptoms
- Active ingredient: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg
Minimise
Earache
Earache is a common problem in children. An earache can be painful in a sharp and piercing way, or dull and aching. There are many possible causes for an earache, such as sinus infections, earwax, tonsillitis, and teeth grinding. The most common type of ear infection is acute otitis media, or a middle ear infection, which is characterised by swollen and infected portions of the middle ear.
MANAGING EARACHES AND EAR INFECTIONS
Earache in children is common and one of the main reasons why parents take their children to see the doctor. In many cases the pain can be due to an ear infection in the middle part of the ear known as otitis media.35,36
What causes earaches?
Otitis media is a result of an infection in the Eustachian Tube. This thin tube connects the nose to the ear. When children get a cold, the Eustachian Tube can become blocked, causing fluids to build up inside the ear which in turn results in earache.35,36
Children are more prone to otitis media than adults because they are still building up their immune systems to fight off infections. Once a child reaches the age of around six years, ear infections become less common because the Eustachian Tube has matured and is less likely to become blocked.35,36
Signs to look out for
The main symptoms of otitis media are:35-38
In younger children who cannot explain what is wrong, otitis media is often difficult to detect. It is easy to dismiss the symptoms as general irritability or tiredness. Some signs include: 35-38
- pulling or tugging of the ear
- irritability
- restlessness at night
- poor feeding
- loss of balance
- fever
- tiredness or poor sleep
- slight deafness
Tips to manage earaches in children
In most cases, otitis media clears up without any treatment within a few days. For remedies, experts recommend using painkillers such as paracetamol as they can ease the pain of otitis media and help relieve fever. Aspirin should be avoided for children under 16 years of age who are suffering from a fever.35,37,38